# SDR DHL2007740523

- Difficulty date: May 25, 2007
- Submitted: June 8, 2007
- Operation: Air carrier
- Aircraft: N740DH
- Make and model: Boeing 727-2Q9
- Aircraft serial: 21930
- Aircraft time: 47,830 hours, 38,338 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Corroded
- Location: Bs 580 S28l-R
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN "C" CHECK, FWD PIT SKIN UNDER SHEAR TIE AT BS 580 BETWEEN STR 28L AND 28R IS GOUGED AND CORRODED.  CUTOUT AREA AT BS 580 BETWEEN STR 28L AND 28R DIM 1"BY 5 1/2" IAW B727 SRM 53-30-3 FIG 1.  FABRICATED DOUBLER FROM 2024T3 .100 PO NR 9005138 DIM 14 1/2" BY 12 1/4".  FABRICATED FILLER FROM 2024T3 .100 PO NR 9005138 DIM 1" BY 5 1/2" IAW B727 SRM 53-30-3 FIG 1 AND 53-30-2 FIG 2.  TREATED AND PRIMED AREA AND PARTS IAW B727 SRM 51-10-2.  REPAIR INSTALLED IAW B727 SRM 53-30-3 FIG 1.
